MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I C20 ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I C20 ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA
Model Number 6888520
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ventilator failed pressure transducer test during pre-use check.There was no patient involvement.Manufacturer's reference #: (b)(4).
 
Additional Manufacturer Narrative
Our investigation of the reported failure in this complaint has been completed.A complete set of device logs was received.The pressure transducer test failed due to the fresh gas pressure transducer zero pressure offset being out of range; the measured zero pressure offset was 23 mv.The pressure transducer pcb has a factory calibrated zero pressure offset value that normally is 2 ± 0.5 v.During system checkout (sco) the pressure offset value is measured and if the measured value is outside the allowed limit (±300mv from factory calibrated value) the test will fail.The evaluation of the logs shows further that the system was used despite the failed system checkout.A technical error code indicting airway pressure sensor error and airway pressure high alarm were generated.Thereafter a new sco was successfully performed, however, the technical error reoccurred during the next treatment.The distributor's field service engineer (fse) investigated the system on-site.The reported failure was confirmed and the fresh gas pressure transducer was replaced.Following the intervention, the issue was resolved, the system successfully passed sco and was cleared for clinical use.The replaced part was sent for technical investigation to replicate the reported failure.No deficiencies were found during the visual inspection of the pcb or during testing in a reference machine.Several successful system checkouts were performed before and after the system was ran in ventilation mode with a test lung.The system was run in ventilation mode continuously for 24 hours.The zero pressure offset values measured during the investigation, indicates a slight imbalance in the pressure sensor on the pressure transducer pcb which indicates that the pressure sensor is not functioning correctly.The pressure transducer pcb is part of the pressure measuring in the system.A faulty pressure transducer pcb may lead to inaccuracy in pressure measurement.This will be detected during system checkout and high priority alarms will be generated if the failure occurs during treatment.Our conclusion is that the reported failure was due to an offset drift and imbalances in the pressure sensor mounted on fresh gas pressure transducer pcb.
 
Event or Problem Description
Manufacturer's reference #: (b)(4).

Brand Name
FLOW-I C20 ANESTHESIA SYSTEM
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key23580067
Report Number8010042-2025-0001671
Device Sequence Number9223316
Product Code BSZ
UDI-Device Identifier07325710010617
UDI-Public(01)07325710010617(11)250127
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6888520
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown